# SDR SIMA2018100128006

- Difficulty date: September 28, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 35,777 hours, 30,236 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Nozzle
- Condition: Dirty
- Location: Ac Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF WITH THRUST SET, EXCESSIVE MOISTURE/SMOKE NOTICED-C/A-CLEANED WATER SPRAY NOZZLE ON NR 1 PACK IAW AMM 21-51-13. OPS CHECK OF NR 1 PACK GOOD IAW AMM 21-51-00.
